Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

need help :(

My 18 month old got 5 shots today (wellness check up) and is very cranky. I did give him some Tylenol and a nap after we got home. He's up now and very cranky and upset. He seems like he's in pain (the legs of coarse). I can't cam him. Anyone have some good soothing idea? He had Tylenol at 2PM its almost 430now.

 
mommy_of_two388

Asked by mommy_of_two388 at 6:19 PM on Jan. 10, 2011 in Toddlers (1-2)

Level 43 (154,356 Credits)
This question is closed.
Answers (4)
  • if you have motjrin you can give him a dose of that. its ok to alternate between the two and honestly i think motrin works better for pain then tylenol. Try giving him a warm bath im sure by tomorrow he will be feeling better. poor little guy i hate shots.
    Jaxsmommy09

    Answer by Jaxsmommy09 at 6:25 PM on Jan. 10, 2011

  • It's rough, he's going to be upset. He's probably sore and may even be running a small fever. If you can give him a warm bath that may soothe his aching muscles, a nice back rub with some lavender lotion is good too - see if he will let you massage his legs and the shot sites initially it wont be comfortable but it will help him feel better faster. Good luck mommy!
    ashleyaction

    Answer by ashleyaction at 6:21 PM on Jan. 10, 2011

  • You can alternate tylenol and advil(ormotrin) every three hours. A warm bath should help too! GL
    Steph319

    Answer by Steph319 at 6:24 PM on Jan. 10, 2011

  • they also say u should rub the area were the shot was given to help with the tightness of the mussels a lil leg massage. best of luck i hate when my kids need shots
    tabbys4

    Answer by tabbys4 at 7:34 PM on Jan. 10, 2011